# SDR 0102826308

- Difficulty date: August 4, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 48,104 hours, 5,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (PEK), FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN ROWS 40-45L.  SECURED LOOSE CONNECTION.  OPERATIONAL CHECK NORMAL.
